Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the representation of $\sigma$-complete Boolean algebras


Author: L. H. Loomis
Journal: Bull. Amer. Math. Soc. 53 (1947), 757-760
DOI: https://doi.org/10.1090/S0002-9904-1947-08866-2
MathSciNet review: 0021084
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 37-111. MR 1501865
  • 2. A. Tarski, Zur Grundlegung der Boole'schen Algebra I, Fund. Math. vol. 24 (1935) pp. 177-198.
  • 3. G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1940.
  • 4. A. Bischof, Beitrage zur Carathéodoryschen Algebraischen des Integralsbegriffs, Schriften des Matematischen Instituts und des Instituts für angewandte Mathematik der Universität Berlin, 1941, pp. 238-263.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08866-2

American Mathematical Society